# SDR TWAA0010103

- Difficulty date: June 21, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FWD CARGO COMPT DOOR JAM LOWER AFT CORNER HAD 1.5 IN LONG CRACK IN FUSELAGE SKIN, AND 2.625 IN LONG CRACK IN DOUBLER.  FUSELAGE SKIN AND DOUBLER REPLACED PER ARA 16930.
